# SDR 2008UALA06295

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 35,404 hours, 13,535 cycles
- Engine: Iae V2527A5
- Engine time: 30,711 hours, 11,835 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 1 ENG -  FIRE IN TAIL PIPE AFTER SHUTDOWN.  SUSPECT OIL LEAK.
